# SDR SWAA114277

- Difficulty date: June 14, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 29,123 hours, 16,819 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Structure
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND AFT CARGO COMPARTMENT FLOOR STRUCTURE CORRODED AT BS 727E+6, LBL 6.  REPAIRED STRUCTURE PER SRM.
